Hi to everyone, Im new on here today & I Pray to God that someone out there can help me. Im at the end of my rope & holding on by a thread & a Prayer! I thought about taking a overdose & just end all my suffering. I am 51 yrs old & have suffered with Agoriphobia/Panic & severe anxiety attacks since I was 15 yrs. old. I have one son who will be 35 In June & a Beautiful grandbaby named Chloe, I missed her 4 BD Party In April because my fear of leaving the house has gotton really bad..& I can't seem to get a grip on anything, my energy Is sooooo low & my sleep is rare..I have tried sooo many med's....but NOTHING has seemed to help.I have also read sooo many books on everything from panic..anxiety..lot's of self help books..the most recent was Panic Away...no help again?? Im begging any of you out there to PLEASE email or post back to me with any suggestions. I have Never been this Depressed for soo long with NO Light at the end of the tunnel at all. I live In a small town & all of the Dr. here just seem to think Im just plain Crazy or making this Living ***l up!! I wish! If any medication has helped any of you even a tiny bit PLEASE let me know...I know I won't be around much longer If I can't find some relief & fast!! I pray to GOD that I will be flooded with answer's by all of you out there with Agoriphobia & the ***l we have to be In 24/7! Im a prisner In my own home & Im so sick of being sick & NOT Living...I feel like Im just taking up space & my life Is so sad..I have no support or anyone who understand's what I have to live with 24/7! Thank's for reading my post... Please HELP Im DESPRATE & SCARED of what I might do! God Bless & Take Care!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?